# SDR SIMA20131221006

- Difficulty date: December 21, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 33,866 hours, 30,560 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

PACK 1 OVERLOAD CAUTION MESSAGE CYCLING ON & OFF AT 24,000 FT WITH A LIGHT BURNING SMELL WHICH WENT AWAY AFTER PACK 1 WAS DESELECTED.
